Generalized canavati type g-fractional polya type inequalities
We present here generalized Canavati type g-fractional Polya type inequalities. We cover also the iterated case. Our inequalities are with respect to all Lp norms: 1 ≤ p ≤ ∞. We finish with applications.
International Journal of Applied Mathematics
Anastassiou, G. (2019). Generalized canavati type g-fractional polya type inequalities. International Journal of Applied Mathematics, 32 (5), 857-880. https://doi.org/10.12732/ijam.v32i5.12